# SDR CALA2018120102441

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041721400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STR 40R AT FR58-64IS CORRODED. AFTER EVALUATION OF STR40R AT FR58-FR64 FOUND CORROSION UNDER FR 59. FOUND TO BE OUT OF LIMITS DUE TO LOCATION OF CORROSION. PERFORMED REPAIR IAW SRM 53-00-13-300-001 AND SRI 53-00-13-205-001.
